# SDR A6WA200740361

- Difficulty date: July 7, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 16,195 hours, 14,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FLANGE AT FS 484.00, RBL 9.0, IS CRACKED NEAR RADIUS APPROX .15 INCH LONG.  (K)   MAINTENANCE REMOVED AND REPLACED INTERCOSTAL FLANGE AT FS 484 RBL 9 IAW BSC STANDARD REPAIR 601R-53-0029B AND CRJ200 SRM 51-42-21.  (M)
